# SDR SWAA2021090303013

- Difficulty date: August 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A75021
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS746 RBL21 WL157. ; / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-60-53-1A-2 FOR ALLOWABLE DAMAGE; [02] CORRECTED MEASUREMENTS; [03] REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 746 RBL21 WL157; P/N 143A7502-1 IN AREA 0.4''X0.2''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG. 103. TOOL USED: DIAL DEEP GAGE ID:ATS2452; DUE: 06/2022; [04] CORRECTED MEASUREMENTS; [05] CORRECTED: REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 746 RBL21 WL157; P/N 143A7502-2 IN AREA 0.4''X0.2''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG. 103. TOOL USED: DIAL DEEP GAGE ID:ATS2452; DUE: 06/2022; [06] VERIFIED REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 746 RBL21 WL157; P/N 143A7502-2 IN AREA 0.4''X0.2''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG. 103.; [07] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q0060TCS; [08] VERIFIED; CONFIRMED REPLACEMENT ON TTG8Q0060TCS; JOB COMPLETE.
